Alert archive / Pennsylvania / Flash Flood Warnings in 2009

Flash Flood Warning 26, NWS State College, PA

August 10, 2009McKean County, Warren County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 10, 2009, 7:50 AM EDT for McKean County, Warren County, Pennsylvania. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2009, 7:50 AM EDT (11:50 UTC)
Expired
Aug 10, 2009, 11:45 AM EDT
In force
4 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties McKean County, PA, Warren County, PA

The radar

The Buffalo radar (KBUF), 120 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 8:31 AM EDTFLASH FLOODRussell, PAWATER ACROSS ROADS IN NORTHERN AND EASTERN WARREN COUNTY. ROADS CLOSED IN CHANDLERS VALLEY AND PINE GROVE TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2009-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2009-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2759 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
2.7
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 101150
FFWCTP
PAC083-123-101545-
/O.NEW.KCTP.FF.W.0026.090810T1150Z-090810T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
750 AM EDT MON AUG 10 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN MCKEAN COUNTY...
  WARREN COUNTY...

* UNTIL 1145 AM EDT...

* AT 745 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER WARREN AND WESTERN MCKEAN
  COUNTIES. LAW ENFORCEMENT REPORTED NUMEROUS ROADS UNDER WATER IN 
  CHANDLERS VALLEY FROM THE NEW YORK BORDER TO THE CITY OF BRADFORD
  ALONG ROUTE 62. ADDITIONAL HEAVY RAINS WILL CAUSE MORE WIDESPREAD  
  FLASH FLOODING THROUGHOUT THE WARNING AREA SHORTLY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRADFORD
  AND WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DONT DROWN NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 4200 7850 4169 7861 4171 7963 4200 7962

$$

FORECASTER: DEVOIR
1 follow-up statement
000 
WGUS71 KCTP 101224
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 AM EDT MON AUG 10 2009

PAC083-123-101545-
/O.CON.KCTP.FF.W.0026.000000T0000Z-090810T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKEAN PA-WARREN PA-
824 AM EDT MON AUG 10 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR
WARREN AND WESTERN MCKEAN COUNTIES...

AT 820 AM EDT...TRAINED WEATHER SPOTTERS REPORTED WATER OVER ROUTE 
69 IN CHANDLERS VALLEY. ADDITIONAL FLOODING PROBLEMS HAVE BEEN 
REPORTED ALONG THE CONEWANGO CREEK BETWEEN WARREN AND THE NEW YORK 
BORDER. ADDITIONAL FLOODING PROBLEMS ARE LIKELY ALONG CONEWANGO 
CREEK AND HATCH RUN SOUTH OF RUSSELL...JACKSON RUN AND HEMLOCK RUN.

THUNDERSTORMS CONTINUE TO DEVELOP WEST OF THIS AREA AND WILL MOVE 
BACK INTO THE WARNED AREA THIS MORNING. ADDITIONAL FLOODING PROBLEMS 
ARE POSSIBLE THIS MORNING. 

LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...BRADFORD 
AND WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE BY CALLING YOUR LOCAL
LAW ENFORCEMENT OFFICIALS OR BY CALLING THE NATIONAL WEATHER SERVICE
TOLL FREE AT...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4200 7850 4169 7861 4171 7963 4200 7962

$$

FORECASTER: TYBURSKI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 7:48 AM EDT, 2 minutes earlier.

Area forecast discussion, Aug 10, 7:48 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
748 AM EDT MON AUG 10 2009

.SYNOPSIS...
AN UPPER LEVEL RIDGE OVER PENNSYLVANIA WILL PUSH OFF THE EAST
COAST BY TUESDAY...ALLOWING A COLD FRONT TO PUSH THROUGH INTO THE
AREA. HIGH PRESSURE WILL BUILD OVER THE STATE FOR THE SECOND HALF
OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPPER LVL RIDGE CRESTING OVR PENNSYLVANIA EARLY TODAY...PUSHING
RING OF FIRE NORTH OF THE BORDER. LATEST BLENDED TOTAL PWAT
PRODUCT SHOWING EVIDENCE OF THIS...AS BAND OF HIGHEST PWATS HAS
LIFTED INTO UPSTATE NY DURING THE LAST FEW HRS. HOWEVER...A FEW
SHRA CURRENTLY NOTED OVR THE NW MTNS...ALONG OLD OUTFLOW BOUNDARY
FROM EARLIER MCS. THIS AREA WILL SHOULD CONTINUE TO BE THE FOCUS
FOR ISOLATED CONVECTION DURING THE NEXT SEVERAL HRS.

FOR LATER TODAY...STILL A RISK OF STRONG TO SEVERE STORMS...AS
FRONTAL BOUNDARY REMAINS TO THE NORTH...AND VERY UNSTABLE AIR
REMAINS IN PLACE. HIGHEST POPS WILL BE RESERVED FOR THIS AFTN
ACROSS THE NW MTNS...AS LARGE SCALE FORCING OVERSPREADS REGION
FROM THE WEST IN ADVANCE OF SHORTWAVE APPROACHING FROM THE N
PLAINS. LATEST ENSEMBLE DATA SUPPORTS LIKELY POPS ACROSS THE NW
MTNS...TAPERING TO SLIGHT CHC ACROSS THE LOWER SUSQ VALLEY...WHERE
CAP SHOULD REMAIN IN PLACE. ALTHOUGH MID LVL FLOW NOT AS STRONG
AS YESTERDAY...SVR WX STILL A THREAT GIVEN DEGREE OF INSTABILITY.
UNIDIRECTIONAL DEEP LYR SHEAR ARND 30KTS COULD SUPPORT LONG LIVED
LINE SEGMENTS/BOWS...MAINLY NORTHERN PA CLOSEST TO UPPER LVL JET.

ENS MEAN 850 TEMPS SUPPORT MAX READINGS AS HIGH AS THE M90S
ACROSS THE LOWER SUSQ VALLEY TODAY. THE COMBINATION OF HEAT AND
HUMIDITY WILL LIKELY PUSH HEAT INDICES TO ARND 100F FOR SEVERAL
HRS ACROSS THE SUSQ VALLEY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
A GENERAL DECREASE IN CONVECTION OVERNIGHT WITH DIURNAL COOLING.
HOWEVER...WILL KEEP MENTION OF TSRA THRU THE NIGHT AS SHORTWAVE
PRESSES SE INTO THE AREA.

SRHA/TSRA EXPECTED TO REINVIGORATE ALONG SFC COLD FRONT
TUESDAY...AS IT TRACKS SE ACROSS THE STATE. MREF PLUMES STILL
INDICATING MODERATE INSTABILITY DEVELOPING AHEAD OF FRONT...ESP
SUSQ VALLEY...WHERE SVR WX CAN/T BE RULED OUT. DRIER/CO0LER WX
SHOULD FILTER INTO THE REGION WED NIGHT. HOWEVER...WILL MAINTAIN
SLIGHT CHC POPS ALONG THE MASON DIXON LINE INTO THE EVENING.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
COSMETIC CHANGES FOR THE EXTENDED PERIODS THUR THROUGH SUN. THE
CHALLENGES FOR THUR RESIDE AROUND TIMING AND PLACEMENT OF PRECIP AS
WEAK MID-LVL VORT MAX SLOWLY SLIDES NE ACROSS PORTIONS OF
MID-ATLANTIC REGION. 500MB WAVE PATTERN HOLDS A BROAD RIDGE WITH A
RELATIVELY ZONAL FLOW. BASED ON ENSEMBLE MEMBERS SFC RIDGE SHUD
REMAIN AN INFLUENCE THUR/FRI...WHICH SUGGESTS ANY PRECIP WILL
REMAIN LIGHT. ANTICIPATE WITH PLACEMENT OF BERMUDA RIDGE A STEADY
RETURN MOISTURE FEED FROM GULF OF MEXICO WILL PUSH NE INTO THE
CAROLINAS...THUS HAVE KEPT A SLT CHC FOR PRECIP FRI/SAT FOCUS ATTM
WILL BE ACROSS LOWER SUSQ-VALLEY. TEMPS APPEAR TO BE ARND SEASONAL
CONDS...WITH 850MB TEMPS PROGGED IN THE LOW/MID TEENS.

QUIET WEATHER THEN RETURNS TO THE REGION SAT...HOWEVER A HANDFUL OF
ENSEMBLE MEMBERS PROG SOME AFTN SHRA/TSRA SAT/SUN. FOR NOW
CONFIDENCE REMAINS LOW BASED ON TIMING AND PLACEMENT...SO HAVE OPTED
FOR A DRY SAT NGT THRU MON. TEMPS ALSO REMAIN SEASONAL FOR THE
UPCOMING WEEKEND.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
SCATTERED TSTORMS CONTINUE TO AFFECT PORTIONS OF NORTHERN
TIER...INCLUDING KBFD...BUT SHOULD SEE A BREAK IN THE ACTION FOR
SEVERAL HOURS. SOME MVFR CONDITIONS SCATTERED ABOUT CENTRAL PA
WILL GIVE WAY TO VFR BY MID MORNING AND WINDS WILL INCREASE FROM
THE WEST AT 10 KTS ALONG WITH SOME GUSTINESS ESPECIALLY ACROSS THE
WEST. THEN STARTING IN THE MID/LATE AFTERNOON...THE VFR WILL BE
INTERRUPTED AT TIMES BY SCATTERED CONVECTION...ESPECIALLY IN THE
NORTH AND WEST...AND LATER DURING THE EVENING IN THE EAST AS WELL.
STILL KEPT TAFS PRETTY GENERIC AS IT WILL REMAIN VFR MUCH OF THE
TIME AND CAN/T PINPOINT EXACTLY WHEN STORMS WILL AFFECT A GIVEN
POINT YET. FOR TONIGHT...EXPECT TO SEE A BREAK IN THE CONVECTION
FROM MID EVENING THROUGH MUCH OF THE NIGHT...BUT ANOTHER ROUND
WILL BE MOVING IN FROM THE WEST BY 12Z TUE ALONG WITH A RETURN OF MVFR
CONDITIONS.

OUTLOOK...
TUE...AREAS OF MVFR WITH SCT SHRA/ISO TSRA.
WED AND THU...VFR.
FRI...VFR. ISO SHRA/TSRA DURING AFTN HOURS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR PAZ036-046-049>053-056>059-063>066.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...FITZGERALD
SHORT TERM...FITZGERALD
LONG TERM...BEACHLER
AVIATION...RXR
Hazardous weather outlook, Aug 10, 5:32 AM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 AM EDT MON AUG 10 2009

PAZ004>006-010>012-017>019-024>028-037-041-042-045-110945-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
532 AM EDT MON AUG 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON IN
ADVANCE OF A FRONTAL SYSTEM APPROACHING FROM THE GREAT LAKES. A
FEW OF THE STORMS COULD BE ACCOMPANIED BY DAMAGING WIND GUSTS OR
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ046-049>053-056>059-110945-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-
532 AM EDT MON AUG 10 2009

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON IN
ADVANCE OF A FRONTAL SYSTEM APPROACHING FROM THE GREAT LAKES. A
FEW OF THE STORMS COULD BE ACCOMPANIED BY DAMAGING WIND GUSTS OR
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033>035-110945-
SOMERSET-BEDFORD-FULTON-
532 AM EDT MON AUG 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-063>066-110945-
FRANKLIN-CUMBERLAND-ADAMS-YORK-LANCASTER-
532 AM EDT MON AUG 10 2009

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 10, 6:55 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
655 AM EDT MON AUG 10 2009

PAZ004-005-101130-
MCKEAN PA-WARREN PA-
655 AM EDT MON AUG 10 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND WESTERN
MCKEAN COUNTIES...

AT 654 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RUSSELL...
MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR CLARENDON AROUND 700 AM...SCANDIA AROUND 705
AM...KINZUA DAM AROUND 710 AM...LUDLOW AROUND 720 AM AND MARSHBURG
AROUND 730 AM.

LAT...LON 4200 7918 4201 7893 4198 7858 4164 7876
      4184 7938 4201 7929 4201 7918

EXPERIMENTAL

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 11:24 PM EDTSpecial Weather StatementCTPMcKean, Potter, Warren51 min
Aug 10, 12:09 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Tioga, Warren81 min
Aug 10, 12:52 AM EDTAreal Flood AdvisoryCTPMcKean, Potter, Tioga, Warren3 hr
Aug 10, 6:55 AM EDTSpecial Weather StatementCTPWarren35 min
Aug 10, 11:43 AM EDTFlash Flood WarningCTPWarren3 hr
Aug 10, 3:12 PM EDTFlash Flood WarningCTPWarren3 hr
Aug 10, 3:19 PM EDTSpecial Weather StatementCTPWarren26 min
Aug 10, 3:42 PM EDTSpecial Weather StatementCTPMcKean48 min
Aug 10, 3:46 PM EDTSpecial Weather StatementCTPSomerset29 min
Aug 10, 4:11 PM EDTSevere Thunderstorm WarningCTPMcKean64 min
Aug 10, 4:53 PM EDTSpecial Weather StatementCTPPotter37 min
Aug 10, 4:58 PM EDTSpecial Weather StatementCTPCambria32 min
Aug 10, 5:02 PM EDTSpecial Weather StatementCTPElk28 min
Aug 10, 5:31 PM EDTSpecial Weather StatementCTPCambria59 min
Aug 10, 6:01 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon44 min
Aug 10, 6:39 PM EDTSevere Thunderstorm WarningCTPClearfield66 min
Aug 10, 7:11 PM EDTSpecial Weather StatementCTPCambria34 min
Aug 10, 7:30 PM EDTSpecial Weather StatementCTPSchuylkill30 min

Nearby

Flash Flood Warnings in Pennsylvania, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.